On Certain Matrices of Bernoulli Numbers
Ruiming Zhang and
Li-Chen Chen
Abstract and Applied Analysis, 2014, vol. 2014, 1-4
Abstract:
In this work we compute the determinant and inverse matrices for a certain symmetric matrix of Rayleigh sums. As a special case we also obtain the determinants and inverses for the matrices of the Bernoulli numbers and related numbers.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/536325.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/536325.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:536325
DOI: 10.1155/2014/536325
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().